# SDR R61A2018081820888

- Difficulty date: August 2, 2018
- Submitted: August 18, 2018
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 11,841 hours, 8,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK,   FOUND THE PAX CABIN AFT WET AREA FLOOR STRAP CORRODED,  FRAMES 85 - 86, LBL 12.    REMOVED AND REPLACED THE STRAP IAW SRM 51-40-08, AND ETD 2011-190/01333, REV C.
